Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cardinal functions on Pixley-Roy hyperspaces


Author: Shozo Sakai
Journal: Proc. Amer. Math. Soc. 89 (1983), 336-340
MSC: Primary 54A25; Secondary 54B20, 54D18, 54D20
DOI: https://doi.org/10.1090/S0002-9939-1983-0712647-3
MathSciNet review: 712647
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some cardinal functions on the Pixley-Roy hyperspace $ \mathcal{F}[X]$ of a space $ X$ are determined by those on $ X$, and conditions of $ X$ by cardinal functions from which $ \mathcal{F}[X]$ has or has not some properties, e.g. cosmic, paracompact, ccc, etc. are given.


References [Enhancements On Off] (What's this?)

  • [vD] E. K. van Douwen, The Pixley-Roy topology on spaces of subsets, Set-theoretic Topology, Academic Press, New York, 1977, pp. 111-134. MR 0440489 (55:13364)
  • [E] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [HJ] A. Hajnal and I. Juhász, When is a Pixley-Roy hyperspace CCC?, Topology Appl. 13 (1982), 33-41. MR 637425 (83d:54014)
  • [J] I. Juhász, Cardinal functions in topology--ten years later, Math. Centre Tracts, No. 123, North-Holland, Amsterdam, 1980.
  • [L] D. J. Lutzer, Pixley-Roy topology, Topology Proc. 3 (1978), 139-158. MR 540485 (80m:54012)
  • [P] T. C. Przymusiński, Normality and paracompactness of Pixley-Roy hyperspaces, Fund. Math. 113 (1981), 201-219. MR 641305 (83b:54007)
  • [SS] L. A. Steen and J. A. Seebach, Jr., Counterexamples in topology, Springer-Verlag, Berlin and New York, 1978. MR 507446 (80a:54001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54B20, 54D18, 54D20

Retrieve articles in all journals with MSC: 54A25, 54B20, 54D18, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712647-3
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society